# SDR ASAA2023030442173

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 2,907 hours, 865 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FMC 1 MENU PAGE, NO SAT DISPLAYED. PERFORMED SAT LOCKUP QRH AND PROBLEM REMAINS. FMC 2 MENU DISPLAYS SAT BOTH BEFORE AND AFTER SAT LOCKUP QRH WAS PERFORMED. GROUNDED - YES. C/B RESET FOR # 1 FMCS COMPT AND # 1 CDU P18-1 PNL REF B737-9 AMM 20-60-05 SAT PROMPT ILLUMINATED ON CAPTS CDU.
